# SDR IPXA2024021092062

- Difficulty date: January 11, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H CENTER FLAP HAS 1 EA CRACK AT RIB 27 AFT SIDE ON STR 2.1.  ACCOMPLISH PERMANENT REPAIR PER EA 300-5750-27-A3483 REV. - AND EO-89185-REQ1.
